MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ UCLA GOLD NON-HEXED ABUTMENT 3.4MM(D) W/LARGE DIA. GOLD-TITE¿ SCREW; DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ UCLA GOLD NON-HEXED ABUTMENT 3.4MM(D) W/LARGE DIA. GOLD-TITE¿ SCREW; DENTAL ABUTMENT
Catalog Number IMUCG2C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is not provided / unknown.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that a screw fractured in the patient's mouth.Tooth #21.Broken screw portion was successfully retrieved from implant.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data zimvie did not receive one abutment back for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is parafunctional habits/patient factors.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN¿ UCLA GOLD NON-HEXED ABUTMENT 3.4MM(D) W/LARGE DIA. GOLD-TITE¿ SCREW
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17780653
Report Number0001038806-2023-01781
Device Sequence Number6576717
Product Code NHA
UDI-Device Identifier00844868006572
UDI-Public(01)00844868006572(17)240128(10)1224684
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/27/2024
Device Catalogue NumberIMUCG2C
Device Lot Number1224684
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic